Duke Mathematical Journal

Deformations of the scalar curvature

Arthur E. Fischer and Jerrold E. Marsden

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 42, Number 3 (1975), 519-547.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077311199

Mathematical Reviews number (MathSciNet)
MR0380907

Zentralblatt MATH identifier
0336.53032

Digital Object Identifier
doi:10.1215/S0012-7094-75-04249-0

Subjects
Primary: 58H05: Pseudogroups and differentiable groupoids [See also 22A22, 22E65]

Citation

Fischer, Arthur E.; Marsden, Jerrold E. Deformations of the scalar curvature. Duke Math. J. 42 (1975), no. 3, 519--547. doi:10.1215/S0012-7094-75-04249-0. http://projecteuclid.org/euclid.dmj/1077311199.


Export citation